Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Itchy and red bumps on foot, rash on wrists. Allergic to penicillin. Anything to alleviate itchiness?

I have small itchy red bumps on the top of one foot , and an itchy rash on both bumps at all on my wrists...I am allergic to penecillian and recently had a mold problem remediated in my home, yesterday, I was also in contact with a little girl healing from hand foot and mouth, but I have NO fever and none of the other symptoms. What i have feels like an allergic reaction to food or something else.... Both food allergies AND HF&M all have to run their course, is there anything to alleviate the itchiness, or something else I should be considering?
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Allergist and Immunologist 's  Response
it is penicillia mould which reacts if you have reaction to penicillin
you dont need antibiotics
take tab montair fx twice a day
tab atarax 10 mgm at night
and local application of mometasone ointment
and you can apply histocalamine in between
three week later you can post again
stop taking preserved,tinned,bottled and yeast products
get allergy test and go for slit for permanent cure
Answered: Sun, 16 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor